# SDR FDKA2009091600179

- Difficulty date: September 16, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 11,568 hours, 11,561 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid
- Condition: Leaking
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

FRL FLT 6177 CVG-BWI.  DECLARED EMERGENCY INTO BWI FOR HYDRAULIC SYSTEM 1 FAIL.  MX SERVICED HYDRAULIC FOUND LEAK AT NLG DOOR SOLENOID, ALL OTHER HYDRAULIC SYSTEM CHECKS GOOD WITH NO LEAKS.
